# SDR CA140207005

- Difficulty date: February 6, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 18,561 hours
- Engine: Allsn 250C*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Burner Can
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MAINTENANCE ACTION, REMOVED COMPRESSOR FOR O/H, AFTER REMOVING THE TURBINE BURNER CAN, IT WAS NOTED THAT A CHUNK OF METAL WAS SITTING IN THE BURNER CAN. HAVE SENT THE TURBINE IN FOR INSPECTION TO ACCESS FOR DAMAGE.
